# SDR DALA13050769011

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 51,788 hours, 41,062 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL, PILOT REPORTED L1 DOOR ESCAPE SLIDE LANYARD WAS FOUND TO BE BROKEN. THE LANYARD WAS REPLACED.
